cnrs   Université de Toulouse
Avec cedram.org

Table des matières de ce fascicule | Article précédent
C.M. Skinner; Andrew J. Wiles
Nearly ordinary deformations of irreducible residual representations
Annales de la faculté des sciences de Toulouse Sér. 6, 10 no. 1 (2001), p. 185-215, doi: 10.5802/afst.988
Article PDF | Analyses MR 1928993 | Zbl 1024.11036 | 2 citations dans Cedram

Bibliographie

[C] Carayol (H.). — "Formes modulaires et représentations Galoisiennes à valeurs dans un anneau local complet" in p-Adic Monodromy and the Birch-Swinnerton-Dyer Conjecture (eds. B. Mazur and G. Stevens), Contemp. Math., vol. 165, 1994.  MR 1279611 |  Zbl 0812.11036
[D1] Diamond (F.). - "On deformation rings and Hecke rings". Ann. of Math. (2), 144 (1996), no. 1, pp. 137-166.  MR 1405946 |  Zbl 0867.11032
[D2] Diamond (F.). — "The refined conjecture of Serre" in Elliptic Curves, Modular forms, and Fermat's Last Theorem (ed. J. Coates), International Press, Cambridge, MA, 1995.  MR 1363493 |  Zbl 0853.11031
[D3] Diamond (F.). - "The Taylor-Wiles construction and multiplicity one". Invent. Math. 128, (1997), no. 2, pp. 379-391.  MR 1440309 |  Zbl 0916.11037
[F] Fujiwara (K.). - "Deformation rings and Hecke algebras in the totally real case" preprint (1999). arXiv
[H1] Hida (H.). - "On nearly ordinary Hecke algebras for GL(2) over totally real fields" in Algebraic number theory, Adv. Stud. Pure Math., 17, Academic Press (1989) pp. 139-169.  MR 1097614 |  Zbl 0742.11026
[H2] Hida (H.). — "Nearly ordinary Hecke algebras and Galois representations of several variables" in Algebraic analysis, geometry, and number theory (Baltimore, MD 1988), John Hopkins Univ. Press, (1989) pp. 115-134.  MR 1463699 |  Zbl 0782.11017
[M1] Mazur (B.). - "Deforming Galois representations" in Galois Groups over Q, vol. 16, MSRI Publications, Springer, (1989).  MR 1012172 |  Zbl 0714.11076
[M2] Mazur (B.). - "An introduction to the deformation theory of Galois representations" in Modular Forms and Fermat's Last Theorem (eds. G. Cornell et al.), Springer-Verlag, New York, 1997.  MR 1638481 |  Zbl 0901.11015
[SW1] Skinner (C.), Wiles (A.). - "Modular forms and residually reducible representations." Publ. Math. IHES, 89 (1999), pp. 5-126. Numdam |  MR 1793414 |  Zbl 1005.11030
[SW2] Skinner (C.), Wiles (A.). — "Base change and a problem of Serre" (to appear in Duke Math. J.) Article |  MR 1815248 |  Zbl 1016.11017
[TW] Taylor (R.), Wiles (A.). - "Ring-theoretic properties of certain Hecke algebras". Ann. of Math. (2) 141 (1995), no. 3, pp. 553-572.  MR 1333036 |  Zbl 0823.11030
[W] Wiles (A.). - "Modular elliptic curves and Fermat's Last Theorem". Ann. of Math. (2), 142 (1995), pp. 443-551.  MR 1333035 |  Zbl 0823.11029
Recherche d'un article
Recherche dans le site
haut